MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYLEGACY DRIVER; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYLEGACY DRIVER; DENTAL IMPLANT
Model Number HT2.5LG
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), driver got stuck in implant and could not removed from implant.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated b7 for other relevent history to include ni for no information available.Updated section b4 for report submission date and b6 to report device evaluation results.Updated d10 for device return date, g1-g2 for follow-up report submitter, g4 for awareness date g5 for pma/510(k) and g7 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.Updated d4 for lot # to include ni for no information available.Section d4 for expiration date, h4, no information was available.This report is submitted late and is captured within capa(b)(4).

Brand Name
SIMPLYLEGACY DRIVER
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9190237
Report Number3001617766-2019-04650
Device Sequence Number19747873
Product Code NDP
UDI-Device Identifier10841307119852
UDI-Public10841307119852
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT2.5LG
Device Catalogue NumberHT2.5LG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2019
Initial Date Received by Manufacturer 10/04/2019
Supplement Date Received by Manufacturer10/29/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR